# SDR AALA202412093776

- Difficulty date: December 7, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N157AA
- Make and model: Airbus A321-231
- Aircraft serial: 6998
- Aircraft time: 26,070 hours, 10,380 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R4 DOOR ACCUMULATOR LOW. SERVICED ACCUMULATOR.
